MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART; BIO SOFT TISSUE FIXATN FASTENR

ARTHREX, INC. IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART; BIO SOFT TISSUE FIXATN FASTENR
Model Number IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 8/4/2025, a sales representative reported via phone that an ar-1787pj-cp internalbrace implant system had an issue during use in an internal brace procedure on (b)(6) 2025.When the surgeon was using the device, the threaded top portion of the cannulated 2.7 mm drill in that kit broke inside the patient¿s bone; it shattered into several fragments.The surgeon was able to remove a few of the fragments, but some remained inside the patient's bone.The surgeon opened another ar-1787pj-cp internalbrace implant system with lot number 15427045 to complete the procedure successfully with no further patient harm.The surgeon stated that no additional procedure was deemed necessary.Pictures and an x-ray were taken.There was a case delay of over 60 minutes, and additional anesthesia was administered to the patient.Additional information was requested.On 8/5/2025, the sales representative stated via phone that the patient did not experience any adverse events due to the additional anesthesia or the drill fragments being left inside the joint.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the photos provided, which show the broken fragments of the ar-1787pj-cp internalbrace¿ implant system, ligament augmentation repair, mini, peek, with jumpstart® dressing.Please reference photos attached.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTENR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22849196
Report Number1220246-2025-03542
Device Sequence Number20946875
Product Code MAI
UDI-Device Identifier00888867295629
UDI-Public(01)00888867295629(11)250429(17)300228(10)15427818
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB KIT, MINI, PEEK, CC FT, W/ JUMPSTART
Device Catalogue NumberAR-1787PJ-CP
Device Lot Number15427818
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown